# SDR AALA202509085723

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 52,493 hours, 20,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133412
- Condition: No Test
- Location: Zone 200
- Part time: 52,493 hours, 20,223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE BAT/EPSU(15WL)MID L. ATA 335100 DISPLAYED DURING SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 15WL AND ACCOMPLISHED A SATFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
